MathSciNet Relay Station
MathSciNet bibliographic data
MR810182 18G35 (18E10 55U15 55U35)
Hardie, Keith; Hilton, Peter A note on module homotopy and chain homotopy. Proc. Amer. Math. Soc. 95 (1985), no. 4, 662–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement